Mathematical Notes

, Volume 56, Issue 4, pp 994–1007

Klein polyhedrals for two cubic Davenport forms

  • A. D. Bryuno
  • V. I. Parusnikov
Brief Communications

DOI: 10.1007/BF02362367

Cite this article as:
Bryuno, A.D. & Parusnikov, V.I. Math Notes (1994) 56: 994. doi:10.1007/BF02362367

Copyright information

© Plenum Publishing Corporation 1995

Authors and Affiliations

  • A. D. Bryuno
    • 1
    • 2
  • V. I. Parusnikov
    • 1
    • 2
  1. 1.M. V. Keldysh Institute of Applied MathematicsUSSR
  2. 2.Institute of MathematicsBelorussian Academy of SciencesMinsk